# SDR USAA010266

- Difficulty date: February 26, 2001
- Submitted: April 18, 2001
- Operation: Air carrier
- Aircraft: N241US
- Make and model: Boeing 737201
- Aircraft serial: 22443
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 52,896 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - FOUND SKIN CRACKED 1 INCH, EQUIPMENT COOLING EXHAUST STATION 380 STRINGER 28L.  INSTALLED .100 2024 T3 CLAD DOUBLER IAW TYPICAL REPAIR 53-30-04.  (M)
